Delaware, 2009

Winter Weather in Delaware, December 13, 2009

December 13, 2009 · NWS PHI · 1 event in 1 county or zone

Freezing rain that started during the morning of the 13th led to several accidents across New Castle County, mainly on bridges and overpasses. Temperatures were just cold enough at the start of the precipitation for it to fall as freezing rain.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

Freezing rain that started during the morning of the 13th led to several accidents across New Castle County, mainly on bridges and overpasses. Temperatures were just cold enough at the start of the precipitation for it to fall as freezing rain. The Tyler McConnell Bridge northwest of Wilmington was closed due to icing. About a dozen weather related accidents were reported in New Castle County.

Freezing rain began in parts of New Castle County between 7 a.m. EST and 8 a.m. EST. and changed over to plain rain by 10 a.m. EST. The freezing rain resulted from precipitation that formed ahead of an advancing surface warm front. While it was warm enough aloft for rain, surface temperatures lagged.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Dec 13, 4:17 AM EST, 2 hours 43 minutes earlier.

Area forecast discussion, Dec 13, 4:17 AM EST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 AM EST SUN DEC 13 2009

.SYNOPSIS...
A FRONTAL SYSTEM WITH ATTENDANT LOW PRESSURE WILL APPROACH TODAY
AND MOVE ACROSS THE AREA THIS EVENING. TRANSIENT HIGH PRESSURE
WILL MOVE ACROSS THE AREA ON MONDAY. A COLD FRONT WILL APPROACH
MONDAY NIGHT AND CROSS THE AREA ON TUESDAY. HIGH PRESSURE WILL
BUILD TOWARD THE AREA GRADUALLY INTO THE LATTER PART OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRECIPITATION WAS ON THE DOORSTEP OF THE FAR SOUTHERN ZONES AT
09Z. OUR NEIGHBORS TO THE SOUTH WERE GETTING REPORTS OF SOME SLEET
MIXED IN WITH RAIN. OUR TEMPERATURES WERE EITHER NEARLY STEADY OR
RISING SLOWLY OVER THE CENTRAL AND SOUTHERN PARTS OF THE FORECAST
AREA, AND NEAR THE EDGE OF THE PRECIPITATION THEY WERE AT OR JUST
ABOVE FREEZING. A SOUTH TO SOUTHEAST SURFACE WIND WAS TRYING TO
MOVE INLAND FROM THE SOUTHEAST COAST, BUT, ON THE OTHER HAND,
SOUTHERN TEMPERATURE/DEW POINT SPREADS WERE AT LEAST 5 DEGREES F
/LOCALLY GREATER/. EVEN THIS CLOSE TO THE ONSET OF PRECIPITATION,
IT IS A TOUGH CALL AS TO WHETHER ANY FREEZING RAIN WILL OCCUR ON
THE EDGE OF THE PRECIP BEFORE WARMING WINS OUT. WE HAVE DECIDED TO
SIDE WITH THE MODEL SOUNDINGS AND THE STRONG H9 FLOW OUT OF THE
SOUTH AND JUST STAND PAT WITH THE ADVISORY FOR OUR FIVE
NORTHWESTERN-MOST PA COUNTIES. THAT REMAINS UP UNTIL 17Z. WE WILL
ALLOW FOR THE UNDESIRABLE ALTERNATIVE BY EITHER GOING WITH SOME
SLEET OR MENTIONING A CHANCE OF FREEZING RAIN EARLY OVER SELECTED
PARTS OF OUR SOUTHERN ZONES /MAINLY AWAY FROM THE COAST/ WITH THE
INITIAL PACKAGE. CONFIDENCE IS NOT HIGH IN THIS DECISION, AND A
SHORT-FUSED ADDTION TO THE ADVISORY IT POSSIBLE THIS MORNING.

OTHERWISE, ALTHOUGH WE UNDERSTAND THAT THE NAM IS RATHER FAR
NORTH WITH ITS POSITION OF THE SURFACE LOW AT 00Z MONDAY, IT SEEMS
IT WOULD BE DIFFICULT FOR THE COOLER MAV STAT GUIDANCE TO BE
COMPLETELY CORRECT GIVEN THAT STRONG H9 FLOW. TEMPERATURES ON SUCH
A FLOW /IN EXCESS OF 40 KT OUT OF THE SOUTH/ USUALLY WILL RISE
DURING OVERNIGHT PERIODS, SO ONE WOULD THINK THEY WOULD RISE
TODAY. WE THEREFORE HAVE LEANED TOWARD THE MILDER STAT GUIDANCE,
AND THIS LEADS US TO CONTINUE TO CALL THIS MAINLY A RAIN EVENT.

PRECIPITATION INITIALLY IS A PRODUCT OF I300 ISENTROPIC LIFT WITH
SOME DYNAMIC SUPPORT AS THE RIGHT-REAR QUAD OF THE UPPER JET LIFTS
NORTH INTO OUR AREA, AND THEN BECOMES A COMBINATION OF ISENTROPIC
LIFT, UPPER DYNAMICS AND LOWER-LEVEL FRONTOGENESIS. THERE STILL IS
NO SIGN OF UPRIGHT CONVECTION, AND THERE ARE ONLY WEAK SIGNS OF
SLANTWISE CONVECTION. STILL, THE INGREDIENTS THAT COME TOGETHER
LOOK FAIRLY STRONG, AND THE H8 DEW POINTS ALMOST REACH 10 DEG C
OVER OUR FAR SOUTHERN ZONES. QPF VALUES HAVE BEEN RAISED SOMEWHAT,
WITH THE GREATEST AMOUNTS /IN EXCESS OF 0.75 INCHES/ SOUTHEAST.
LOOKING AT FFG AND FFH VALUES, IT SEEMS WE CAN TAKE THIS.

WE DONT EXPECT THE BULK OF THOSE WINDS ALOFT TO REACH THE SURFACE
TODAY, BUT ESPECIALLY AS ONE APPROACHES THE COAST IT SHOULD BE
BECOME BREEZY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
RAIN MOVES OUT TONIGHT, WITH CHANCE POPS SOUTHWEST AND LIKELY POPS
SOUTHEAST DURING THE EVENING BEFORE WE TAKE OUT ALL MENTION OF
RAIN. MODEL SOUNDINGS WANT TO TRAP SOME MOISTURE NEAR THE SURFACE
LATE TONIGHT, AND WITH THE RELATIVE WEAKNESS OF THE FRONT AND THE
DECENT AMOUNT OF PRECIPITATION EXPECTED TODAY IT IS POSSIBLE THAT
A BREAK IN THE CLOUDS AND LIGHTENING WINDS WOULD LEAD TO SOME
FOG. WE HAVE MENTIONED PATCHY FOG FOR NOW AWAY FROM THE COAST AND
THE WATER. TEMPS ARE A BLEND OF CONTINUITY AND THE SOMEWHAT
DISPARATE GUIDANCE. SINCE WE ARE ALLOWING FOR THE POSSIBILITY OF
FOG, WE ALSO ARE ALLOWING FOR THE POSSIBILITY OF SOME RADIATING.

MONDAY LOOKS DRY WITH SOME SUNSHINE AS WEAK HIGH PRESSURE MOVES
ACROSS THE AREA. THE ADVANCING FRONTAL SYSTEM DOES NOT LOOK LIKE
IT HAS A LOT GOING FOR IT AT THIS TIME /FROM LARGE SCALE DYNAMICS
TO MESOSCALE FRONTOGENESIS TO MOISTURE OR ISENTROPIC LIFT/, SO WE
CARRY SOME CLOUDS AND ONLY SLIGHT CHANCE POPS PER THE GUIDANCE.
TEMPERATURES ARE A BLEND OF CONTINUITY, THE MAV AND THE MET.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE OVERALL PATTERN IS FORECAST TO AMPLIFY ONCE AGAIN AS SHORT WAVE
ENERGY IN THE NORTHERN STREAM DIVES SOUTHEASTWARD TUESDAY. THIS WILL
DRIVE AN ARCTIC FRONT ACROSS OUR AREA LATE TUESDAY. AS THE
ASSOCIATED SURFACE LOW INTENSIFIES SOME AS IT MOVES INTO THE
CANADIAN MARITIMES TUESDAY NIGHT AND WEDNESDAY, AN EXPANSIVE HIGH
PRESSURE SYSTEM WILL SETTLE INTO THE MIDWEST AND OHIO VALLEY. THE
MODEL GUIDANCE IS IN PRETTY GOOD AGREEMENT WITH THIS SCENARIO,
HOWEVER AS THIS TIMEFRAME PROGRESSES THERE IS INCREASED MODEL
DIFFERENCES.

THE DIVERGENCE IN THE MODEL GUIDANCE IS MOSTLY WITH THE POTENTIAL
FOR ANOTHER NORTHERN STREAM SURFACE LOW FRIDAY AND SATURDAY FROM THE
NORTHERN PLAINS TO THE GREAT LAKES. HPC NOTED THAT THERE IS THE
TENDENCY FOR SOME ENSEMBLE MEMBERS IN THE SPAGHETTI PLOTS TO SUGGEST
MORE DIGGING SOUTHWARD OF THIS NORTHERN STREAM TROUGH INTO THE OHIO
VALLEY EARLY NEXT WEEKEND. SOME OF THE GFS ENSEMBLES HAVE SHOWN THIS
POSSIBILITY AS WELL. THE MORE UNKNOWN FEATURE IS PROBABLY THE
AMPLITUDE OF THE UPSTREAM RIDGE OVER WESTERN NORTH AMERICA ATTM. THE
CANADIAN IS THE MOST AMPLIFIED AND FARTHEST WEST WITH THIS WESTERN
RIDGE WHILE THE GFS APPEARS TO BE TO FLAT AND PROGRESSIVE WITH IT.
HPC ALSO MENTIONED THAT ALTHOUGH ENSEMBLE MEANS OF THE GEFS/ECMWF
SHOW GOOD AGREEMENT ON A MODERATE AMPLITUDE LONGWAVE RIDGE NEAR 110
WEST NEXT WEEKEND, THERE IS A FAIRLY LARGE SPREAD IN THE INDIVIDUAL
ENSEMBLE MEMBERS COMPRISING THE MEAN. OVERALL, THERE LOOKS TO BE
ENOUGH TROUGH AMPLITUDE TO ALLOW FOR MORE DEVELOPMENT OF ANY SURFACE
SYSTEM ENTERING THE TROUGH ALONG THE EAST COAST, THEREFORE THIS WILL
BE WATCHED. HPC WENT WITH A BLEND OF THE GFS/ECMWF THROUGH THURSDAY,
BUT BLENDED IN ABOUT FIFTY PERCENT OF THE ECMWF ENSEMBLE MEAN BY
SATURDAY TO SMOOTH OUT THE DETAILS. OVERALL, A MORE VIGOROUS AND
SOUTHWARD ADJUSTMENT TO THE SYSTEM IN THE GREAT LAKES AND UPPER OHIO
VALLEY SATURDAY WAS DEPICTED ON THE HPC PROGS. WE INITIALIZED WITH
HPC GUIDANCE, BUT DID MAKE SOME MOSTLY MINOR ADJUSTMENTS BASED ON
ADDITIONAL COLLABORATION.

GIVEN THE ABOVE, THE ARCTIC FRONT IS FORECAST TO MOVE THROUGH OUR
AREA TUESDAY EVENING. AN EXPANSIVE HIGH PRESSURE SYSTEM THEN SETTLES
TOWARD THE OHIO VALLEY WEDNESDAY, PLACING OUR CWA UNDER A CAA REGIME
ALONG WITH A TIGHTENED PRESSURE GRADIENT. THE PRESSURE GRADIENT
LOOKS TO RELAX THURSDAY AS THE SURFACE HIGH GRADUALLY BUILDS IN.
THIS THEN SLIDES TO OUR EAST AS A CLIPPER-TYPE SYSTEM MOVES THROUGH
THE NORTHERN PLAINS FRIDAY AND INTO THE UPPER OHIO VALLEY SATURDAY
MORNING. THIS SYSTEM IS WHERE MORE UNCERTAINTY COMES INTO PLAY. FOR
NOW WE MAINTAINED SOME SLIGHT CHC POPS TUESDAY EVENING WITH THE
FRONT MOVING THROUGH /LIMITED MOISTURE LOOKS TO ACCOMPANY THIS/,
THEN DRY WEATHER THROUGH FRIDAY. WE DID CARRY FLURRIES ACROSS OUR
FAR NORTHWEST ZONES THOUGH WEDNESDAY AND WEDNESDAY NIGHT GIVEN THE
COLD NORTHWEST FLOW. WILL HAVE TO SEE IF LAKE EFFECT STREAMERS CAN
MAKE IT INTO PARTS OF OUR CWA. FOR NOW, POPS FRIDAY AND SATURDAY
WERE KEPT BELOW SLIGHT CHC GIVEN THE UNCERTAINTY. THE CLIPPER-TYPE
SYSTEM WILL BE WATCHED.

&&

.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE ACROSS THE TERMINALS EARLY THIS MORNING. CLOUDS
CONTINUE TO THICKEN AND THE NEAREST MVFR CONDITIONS AND PRECIP IS
ACROSS THE SRN HALF VA PRESENTLY. THIS IS A LITTLE FASTER THAN THE
00Z MODELS INDICATED. THE TIMING OF THE PRECIP AND LOWERING OF THE
CIGS FROM THE PREVIOUS TERMINALS IS GENERALLY OK...THE TIMING MAY BE
BUMPED A LITTLE SOONER ON THE 12Z TAFS IF PRESENT TRENDS CONTINUE.
TODAY...A DECENT SRLY WIND SHOULD ADVECT PLENTY OF MOISTURE ACROSS
THE AREA...SO THE LOW CONDITIONS OFFERED BY THE NAM/GFS MOS GUIDANCE
SHOULD WORK OUT. MAINLY RAIN ACROSS THE DELAWARE VALLEY AND SRN NJ
WITH A BIT OF PL OR FZRA PSBL AT KRDG AND KABE AT THE ONSET.
CONDITIONS WILL IMPROVE AFTER 02Z/14 ONCE THE COLD FRONT CROSSES THE
AREA. I HAVE BROUGHT VFR CONDITIONS BACK TO THE TERMINALS AROUND
04-05Z/14 ON THE 06Z TAFS AND SOME MINOR ADJUSTMENTS MAY BE MADE
LATER.

OUTLOOK...
A WEAK HIGH PRESSURE SYSTEM THEN SETTLES ACROSS OUR AREA MONDAY, BUT
THEN SLIDES TO THE EAST. AN ARCTIC FRONT IS FORECAST TO MOVE THROUGH
OUR AREA LATER TUESDAY WITH THE CHANCE OF SOME SHOWERS. THIS SYSTEM
APPEARS TO HAVE LIMITED MOISTURE WITH IT. A GUSTY NORTHWEST WIND IS
THEN FORECAST TO BECOME ESTABLISHED WEDNESDAY AND THURSDAY AS A
STRONG HIGH PRESSURE SYSTEM GRADUALLY ARRIVES FROM THE WEST.

&&

.MARINE...
WINDS HAVE BECOME SRLY OVER THE WATERS EARLY THIS MORNING AND THE
SPEEDS HAVE BEGUN A SLOW INCREASE. LOOKS LIKE THE SCA FLAG WILL WORK
OUT WELL OVER THE WATERS TODAY WITH DECENT WARM ADVECTION OVER THE
WATERS. GFS MODEL SUGGESTS THAT A SHORT PERIOD OF LOW-END GALE GUSTS
MAY OCCUR AT 44009 AROUND 18Z...BUT CONFIDENCE IN THIS OCCURRING IS
RATHER LOW AND A GALE WILL NOT BE ISSUED. I MAY INSERT A FEW HIGHER
GUSTS IN THE CWF WORDING HOWEVER.

WINDS AND SEAS WILL DECREASE TONIGHT AS THE LOW/FRONT PULL AWAY AND
HIGH PRESSURE BUILDS IN. ANOTHER FRONT AND DEEPENING LOW (OVER THE
OCEAN) WILL RESULT IN DECENT NW WINDS LATE TUE NGT INTO THU. SCA OR
GALE FLAGS WILL BE NEEDED THEN.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY FROM 7 AM THIS MORNING TO NOON EST
     TODAY FOR PAZ054-055-060>062.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 7 AM EST MONDAY
     FOR ANZ430-431-450>455.

&&

SYNOPSIS...DELISI
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...GORSE
AVIATION...OHARA
MARINE...OHARA
Hazardous weather outlook, Dec 13, 4:26 AM EST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 AM EST SUN DEC 13 2009

PAZ054-055-060>062-131715-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
426 AM EST SUN DEC 13 2009

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-NJZ001-007>010-016>019-021-022-027-PAZ067>069-131715-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-
426 AM EST SUN DEC 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME LIGHT FREEZING RAIN AND/OR SLEET IS POSSIBLE OVER THE COLDER
LOCATIONS THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-NJZ012>015-020-023>026-PAZ070-071-
131715-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-OCEAN-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
DELAWARE-PHILADELPHIA-
426 AM EST SUN DEC 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-131715-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
426 AM EST SUN DEC 13 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 winter weather. Local standard time, as filed.

Winter Weather, New Castle

When
December 13, 7:00 AM EST to 10:00 AM EST
Where
New Castle forecast zone
Reported by
Law Enforcement
Coordinates
39.578, -75.639 (the zone’s center; the record gives no point)

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Delaware in 2009Every state in 2009This day in weather historyWarnings in Delaware, December 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 203589.